# SDR SWIA97888

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 3472001001
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOARD FLAP DISAGREEMENT ON DEPARTURE.  RETURNED TO FIELD.  REPLACED FLAP COMPUTER.  FLAP SYSTEM OPS CHECKS GOOD ON GROUND.
